# SDR AALA202309256834

- Difficulty date: September 18, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,416 hours, 38,020 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER HINGE #2 ATTACHMENT FITTING HINGE BOLT HAS AXIAL AND RADIAL MOVEMENT. REPLACED RUDDER HINGE #2 PER EA 5520Y001.
